# SDR AALA201811149020

- Difficulty date: November 10, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 24,600 hours, 2,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 215175
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GRU - THE AIRCRAFT WAS NOT GROUNDED. OFAR BATTERY PACK LT INOP. OFAR BATTERY PACK LT REPLACED IAW AMM 33-51-06. OK FOR SVC.
